# SDR REXA2019062501079

- Difficulty date: June 25, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 27,318 hours, 18,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON MID CAP ANGLE IN STA. FS= 310 TO FS= 349 AND 41LBL AT MAIN ENTRANCE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX) LEVEL CORROSION  2. MID CAP ANGLE IN STA. FS= 310 TO FS= 349 AND 41LBL AT MAIN ENTRANCE DOOR LOWER SILL, FWD WET AREA WAS REPLACED PER SRM 51-42-06-001-001-A01 PAR 6A AND SRM 51-42-02-001-001-A01 PAR 6A.
